# SDR CA010301022

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 55,334 hours, 56,019 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, LT ELEVATOR PITOT HEAT SYSTEM INDICATED HEATER SYSTEM UNSERVICEABLE. DUE TO WEATHER CONCERNS DIVERTED. REPAIRED WIRING TO LT PITOT TUBE.
